Table of Contents
Journal of Applied Mathematics and Simulation
Volume 2, Issue 1, Pages 71-82

Markov chains with quasitoeplitz transition matrix

Received 1 January 1989; Revised 1 March 1989

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alexander M. Dukhovny, “Markov chains with quasitoeplitz transition matrix,” Journal of Applied Mathematics and Simulation, vol. 2, no. 1, pp. 71-82, 1989.